# SDR SIMA2012031007

- Difficulty date: January 30, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 21,764 hours, 15,862 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3773 THE CREW REPORTED THE FLIGHT ATTENDANT’S FORWARD FLASHLIGHT WILL NOT STAY IN ITS HOLDER.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLIGHT ATTENDANT’S FLASHLIGHT ASSEMBLY PER CRJ MM 25-61-02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
